Thumbnail
Access Restriction
Open

Author Sengupta, Ashish ♦ Ugwuowo, Fidelis I.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Bivariate exponential ♦ Multi-stage processes ♦ Semi-Markov ♦ Semi-parametric ♦ Human resource planning
Education Level UG and PG
Learning Resource Type Article
Journal Journal of Applied Statistics
Volume Number 33
Issue Number 2
Page Count 13
Starting Page 175
Ending Page 187